# SDR CHQA201100441

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 26,517 hours, 22,624 cycles
- Engine: Allsn AE3007A
- Engine time: 19,432 hours, 15,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 501122804
- Part serial: 80775
- Condition: Discharged
- Location: Cabin
- Part time: 15,954 hours, 11,251 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER LANDING THE EMERGENCY LIGHTS CAME ON AND WOULD ONLY TURN OFF IN THE ARM AND ON SWITCH POSITIONS.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
